Alert archive / South Carolina / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 25, NWS Columbia, SC
NWS Columbia, SC issued this severe thunderstorm warning at Apr 6, 2022, 7:03 PM EDT for 5 counties in South Carolina; Columbia County, Richmond County, Georgia. It was in force for 57 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 6, 2022, 7:03 PM EDT (23:03 UTC)
- Expired
- Apr 6, 2022, 8:00 PM EDT
- In force
- 57 min
- Issued by
- NWS Columbia, SC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Columbia County, GA, Richmond County, GA, Aiken County, SC, Edgefield County, SC, McCormick County, SC, Newberry County, SC, Saluda County, SC
The radar
The Columbia radar (KCAE), 63 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 6, 7:20 PM EDT | TSTM WND DMG | 2 N Trenton, SC | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2 N TRENTON. TREES REPORTED DOWN AROUND AND ON SALTERS POND ROAD. TIME ESTIMATED BY RADAR. CORRECTED TEXT FORMATTING. |
| Apr 6, 7:20 PM EDT | TSTM WND DMG | 2 N Trenton, SC | TREES REPORTED DOWN AROUND ON ON SALTERS POND ROAD. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 6, 4:21 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 11.1 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 258 J/kg
- Mixed-layer CIN
- -193 J/kg
- Mixed-layer LCL
- 592 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 147 m²/s²
- 0-3 km storm-relative helicity
- 164 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
372
WUUS52 KCAE 062303
SVRCAE
GAC073-245-SCC003-037-065-071-081-070000-
/O.NEW.KCAE.SV.W.0025.220406T2303Z-220407T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Columbia SC
703 PM EDT Wed Apr 6 2022
The National Weather Service in Columbia has issued a
* Severe Thunderstorm Warning for...
East central Columbia County in east central Georgia...
Northern Richmond County in east central Georgia...
Southeastern Newberry County in central South Carolina...
Edgefield County in central South Carolina...
Northwestern Aiken County in central South Carolina...
Saluda County in central South Carolina...
Southeastern McCormick County in central South Carolina...
* Until 800 PM EDT.
* At 703 PM EDT, a severe thunderstorm was located 8 miles northwest
of Edgefield, or 21 miles north of Evans, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
* Locations impacted include...
Aiken, North Augusta, Evans, Batesburg-Leesville, Belvedere,
Martinez, Edgefield, Saluda, Johnston, Ridge Spring, Edgefield
County Airport, Riverwood, USC Aiken, Saluda County Airport, Aiken
Municipal Airport, Graniteville, Gloverville, Monetta, Trenton and
Ward.
This includes the following highways...
Interstate 20 in South Carolina between mile markers 1 and 37.
Interstate 520 in South Carolina between mile markers 22 and 23.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM EDT for east central
Georgia...and central South Carolina.
For your protection seek shelter inside a sturdy building and stay
away from windows.
Severe thunderstorms can produce large capsizing waves and frequent
lightning. If on or near Lake Strom Thurmond move away from the water
and take shelter!
A Tornado Watch remains in effect until 1100 PM EDT for east central
Georgia...and central South Carolina.
&&
LAT...LON 3398 8208 3398 8205 3396 8205 3396 8201
3402 8197 3409 8145 3407 8148 3388 8157
3381 8151 3379 8145 3357 8145 3352 8221
TIME...MOT...LOC 2303Z 256DEG 33KT 3384 8206
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
HC1 follow-up statement
761
WWUS52 KCAE 062322
SVSCAE
Severe Weather Statement
National Weather Service Columbia SC
722 PM EDT Wed Apr 6 2022
SCC071-062332-
/O.CAN.KCAE.SV.W.0025.000000T0000Z-220407T0000Z/
Newberry SC-
722 PM EDT Wed Apr 6 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN NEWBERRY COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM EDT for east central
Georgia...and central South Carolina.
LAT...LON 3385 8208 3393 8155 3392 8155 3388 8157
3381 8151 3379 8145 3357 8145 3352 8221
TIME...MOT...LOC 2322Z 256DEG 33KT 3388 8186
$$
GAC073-245-SCC003-037-065-081-070000-
/O.CON.KCAE.SV.W.0025.000000T0000Z-220407T0000Z/
Columbia GA-Richmond GA-Edgefield SC-Aiken SC-Saluda SC-McCormick SC-
722 PM EDT Wed Apr 6 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR EAST CENTRAL COLUMBIA...NORTHERN RICHMOND...EDGEFIELD...
NORTHWESTERN AIKEN...SOUTHEASTERN SALUDA AND SOUTHEASTERN MCCORMICK
COUNTIES...
At 722 PM EDT, a severe thunderstorm was located near Johnston, or 18
miles west of Batesburg-Leesville, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
Locations impacted include...
Aiken, North Augusta, Evans, Batesburg-Leesville, Belvedere,
Martinez, Edgefield, Johnston, Ridge Spring, USC Aiken, Edgefield
County Airport, Aiken Municipal Airport, Graniteville, Gloverville,
Monetta, Trenton, Ward, Strom Thurmond High School, Poverty Hill and
Cleora.
This includes the following highways...
Interstate 20 in South Carolina between mile markers 1 and 37.
Interstate 520 in South Carolina between mile markers 22 and 23.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM EDT for east central
Georgia...and central South Carolina.
For your protection seek shelter inside a sturdy building and stay
away from windows.
Severe thunderstorms can produce large capsizing waves and frequent
lightning. If on or near Lake Strom Thurmond move away from the water
and take shelter!
&&
LAT...LON 3385 8208 3393 8155 3392 8155 3388 8157
3381 8151 3379 8145 3357 8145 3352 8221
TIME...MOT...LOC 2322Z 256DEG 33KT 3388 8186
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
HCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 6, 5:09 PM EDT, 1 hour 54 minutes earlier.
Area forecast discussion, Apr 6, 5:09 PM EDT, 1 hour 54 minutes before
Area Forecast Discussion National Weather Service Columbia SC 509 PM EDT Wed Apr 6 2022 .SYNOPSIS... Chance for showers and thunderstorms including some severe thunderstorms across the region once again into tonight. Dry, cool weather will return for late this week and into the weekend. Temperatures and shallow moisture will increase through early next week but the next chance for showers should hold off until late Tuesday or Wednesday. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... Tornado Watch 102 has been issued for areas along and south of I-26 excluding Newberry county. Previus discussion follows: Mostly cloudy across much of the area this afternoon. Temperatures have struggled to warm, but dewpoints remain quite juicy with values in the mid to upper 60s. Remnant boundary which started south of the CWA this morning is still expected to become the focus for another round of shower and thunderstorm development this afternoon into tonight. Some breaks in the clouds are noted along that boundary, with storms in western GA beginning to develop. As this boundary continues to lift north, we'll be keeping a close eye for shower and thunderstorm development. Upper dynamics appear favorable for severe weather, generally in the form of damaging wind gusts and some large hail. This is due to sufficient CAPE in the hail growth zone, strong mid-level lapse rates and drier air aloft leading to high DCAPE values. All said, model solutions suggest MLCAPE values between 1000 and 2000 are possible into this evening. While there remains a low-end tornado threat, wind shear, SRH and EHI values are not as significant as Tuesday, and so current thinking is that this threat will generally remain south of our area. However, short-lived and quickly developing spinups are possible with any severe storms which develop. Best coverage should be across the southern half of the CWA through this evening. Hi-res CAMs are not in as good of agreement regarding the evolution of convection compared to Tuesday. However, the majority of them do highlight the 06/20Z through 07/04Z time period. There looks to be a bit of a break before a secondary round of showers and thunderstorms is possible ahead of a cold front somewhere around 07/07 to 07/10Z tonight. The severe threat with the subsequent push of showers and storms seems to be lower at this time. Temperatures this afternoon could warm up an additional few degrees into the mid 70s, except to the south where breaks in the clouds may allow for some additional warming. Overnight the rain, cloud cover and background wind field will limit cooling and lows should remain warm, in the mid 60s. Slightly lower values are possible in the western CSRA if clearing occurs late in the near term period. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/... Cold front will push through the forecast area Thursday morning with the potential for some shower activity along and ahead of the boundary. However westerly 850 mb winds and modest moisture advection suggest only scattered or isolated convective coverage. Confidence in thunderstorm development is low however due to unfavorable diurnal timing and a lack of deep moisture. Think the bulk of any precip will be east of the area by midday as PWATS decrease rapidly below one inch and dewpoints crash into the 40s. It will be breezy behind the front with westerly gusts up to 25 mph, just below Lake Wind Advisory criteria for now but will have the midnight shift reevaluate. Highs will be in the low to mid 70s for most locations - cooler in the western FA and CSRA. Cold advection will strengthen overnight with temperatures dropping into the mid to upper 40s. Winds will remain elevated preventing ideal radiational cooling conditions despite dewpoints settling in the upper 30s and mostly clear skies. A deep upper level trough will settle over the eastern CONUS Friday. At the surface, dry high pressure will ridge into the forecast area with below normal temperatures expected Friday afternoon. Temperatures will peak in the upper 60s and breezy conditions continue due to a tight pressure gradient. Lows Friday night a bit cooler with values in the upper 30s to low 40s. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... Troughing persists through Saturday and finally swings through on Sunday with ridging building in behind. Dry conditions continue this weekend with below normal temperatures and breezy conditions. Winds die off a bit Saturday night with lows falling into the 30s. We'll have to watch for a potential frost threat. Surface high pressure is in control Sunday night into Monday with dry low levels and weak winds, and another cool night is expected. Current NBM guidance has temperatures a bit warmer than Saturday night, but will continue to monitor trends. The aforementioned upper ridging will help induce a warming temperature trend with increasing shallow moisture on Monday. Mean PWAT values from global ensembles rise above 1 inch late Tuesday or Wednesday. A few passing upper level disturbances moving through the flow may increase rain chances during this period, but there remains some uncertainty in the forecast this far out in the period. && .AVIATION /21Z WEDNESDAY THROUGH MONDAY/... Restrictions through tomorrow morning, then slowly improving as the cold front moves east. Deep cloud coverage remains over the area and all TAF sites remain in IFR/LIFR. Looking at current satellite, drier air is beginning to advect into the southern Midlands and CSRA. Ceilings will lift, however this will preclude convection initiation. Scattered thunderstorms will move into Augusta then Orangeburg terminals, at times possibly widespread as we head into the early evening. Showers and storms will likely reduce visibilities to IFR/LIFR considering the available moisture in the atmosphere. After the initial evening convection, another round of showers will move through as the cold front enters the area around 05-08z. Gusts outside of storms will be from the SSW around 5-10kt, veering west as the front pushes through in the early morning hours. Mixing will ramp up shortly after sunrise and skies will quickly clear before noon, but before that, expect intermittent MVFR/IFR cigs/vis through most of the forecast period. EXTENDED AVIATION OUTLOOK...Dry air moves in behind the cold front. No widespread restrictions expected. && .HYDROLOGY... Heavy rainfall on the order of 2 to 4 inches across the region on Tuesday has lead to considerable rises on many area mainstem rivers. Multiple Flood Warnings and Flood Advisories are currently in effect. With heavy rainfall possible this afternoon into this evening, additional flooding and subsequent warnings and advisories may be issued. && .CAE WATCHES/WARNINGS/ADVISORIES... GA...None. SC...None. &&
Hazardous weather outlook, Apr 6, 4:46 AM EDT, 14 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Columbia SC 446 AM EDT Wed Apr 6 2022 GAZ040-063>065-077-SCZ016-018-020>022-025>031-035-037-038-041-115- 116-135>137-070900- Lincoln-McDuffie-Columbia-Richmond-Burke-Chesterfield-McCormick- Newberry-Fairfield-Kershaw-Edgefield-Saluda-Lexington-Richland-Lee- Aiken-Sumter-Barnwell-Calhoun-Clarendon-Bamberg-Northern Lancaster- Southern Lancaster-Northwestern Orangeburg-Central Orangeburg- Southeastern Orangeburg- 446 AM EDT Wed Apr 6 2022 This Hazardous Weather Outlook is for the Midlands of South Carolina and the Central Savannah River area of Georgia. .DAY ONE...Today and tonight. Showers and thunderstorms are expected to develop once again by this afternoon, lasting into this evening. Strong damaging winds, hail, isolated tornadoes, and heavy rainfall will all be possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon.
In the hours before
Special weather statement, Apr 6, 5:15 PM EDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Columbia SC
515 PM EDT Wed Apr 6 2022
SCZ030-035-041-135-136-062145-
Central Orangeburg SC-Barnwell SC-Aiken SC-Bamberg SC-
Northwestern Orangeburg SC-
515 PM EDT Wed Apr 6 2022
...A strong thunderstorm will impact portions of northeastern
Barnwell, northwestern Bamberg, east central Aiken and northwestern
Orangeburg Counties through 545 PM EDT...
At 515 PM EDT, Doppler radar was tracking a strong thunderstorm near
Williston, or 11 miles north of Barnwell, moving northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Williston, Blackville, Barnwell State Park, Springfield, Salley,
Neeses, Norway, Elko and Livingston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 PM EDT for central South
Carolina.
&&
LAT...LON 3327 8137 3344 8150 3366 8117 3343 8097
TIME...MOT...LOC 2115Z 235DEG 24KT 3341 8137
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
gplSpecial weather statement, Apr 6, 5:57 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Columbia SC
557 PM EDT Wed Apr 6 2022
SCZ025>028-030-062300-
Lexington SC-Aiken SC-Richland SC-Saluda SC-Edgefield SC-
557 PM EDT Wed Apr 6 2022
...A strong thunderstorm will impact portions of central Edgefield,
northwestern Lexington, north central Aiken, southeastern Saluda and
northwestern Richland Counties through 700 PM EDT...
At 556 PM EDT, Doppler radar was tracking a strong thunderstorm near
Johnston, or 18 miles northwest of Aiken, moving northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Lexington, Batesburg-Leesville, Red Bank, Oak Grove, Edgefield,
Saluda, Johnston, South Congaree, Ridge Spring, Edgefield County
Airport, Saluda County Airport, Chapin, Gilbert, Summit, Monetta,
Trenton, Ward, Cedar Grove Fire Station, Saluda Co Sheriff's Office
and Bundrick Island.
This includes the following highways...
Interstate 20 in South Carolina between mile markers 35 and 58.
Interstate 26 between mile markers 90 and 92.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Tornado Watch remains in effect until 1100 PM EDT for central South
Carolina.
&&
LAT...LON 3410 8157 3407 8150 3409 8146 3408 8145
3408 8143 3407 8139 3412 8143 3414 8143
3418 8140 3420 8134 3422 8134 3422 8133
3388 8111 3367 8188 3387 8200
TIME...MOT...LOC 2156Z 241DEG 31KT 3381 8185
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
gplSpecial weather statement, Apr 6, 6:31 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Columbia SC
631 PM EDT Wed Apr 6 2022
SCZ037-038-137-062300-
Southeastern Orangeburg SC-Calhoun SC-Clarendon SC-
631 PM EDT Wed Apr 6 2022
...A strong thunderstorm will impact portions of eastern Calhoun,
southwestern Clarendon and southeastern Orangeburg Counties through
700 PM EDT...
At 631 PM EDT, Doppler radar was tracking a strong thunderstorm over
Indian Field, moving northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Holly Hill, Summerton, Santee State Park, Santee, Eutawville, Vance,
Poplar Creek Landing, St. Paul, Rocks Pond Campground and Marina,
Eautaw Springs, Indian Bluff Recreation Park, Blounts Landing and
Mill Creek Marina and Campground.
This includes the following highways...
Interstate 26 between mile markers 166 and 169.
Interstate 95 between mile markers 85 and 107.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 PM EDT for central South
Carolina.
&&
LAT...LON 3348 8015 3346 8013 3345 8015 3346 8016
3345 8017 3345 8020 3344 8020 3345 8022
3330 8025 3327 8030 3328 8035 3326 8036
3326 8043 3329 8049 3333 8050 3328 8061
3363 8050 3351 8010
TIME...MOT...LOC 2231Z 213DEG 28KT 3322 8053
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
gplLocal storm report, Apr 6, 6:45 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
645 PM EDT WED APR 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM FLASH FLOOD 4 NW MISTLETOE STATE PA 33.69N 82.43W
04/06/2022 LINCOLN GA EMERGENCY MNGR
SEVERAL ROADS FLOODED AND CLOSED INCLUDING
SALEM CHURCH ROAD.
&&
AWPSpecial weather statement, Apr 6, 6:54 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Columbia SC
654 PM EDT Wed Apr 6 2022
SCZ025-026-030-062330-
Aiken SC-Saluda SC-Edgefield SC-
654 PM EDT Wed Apr 6 2022
...A strong thunderstorm will impact portions of southeastern
Edgefield, northwestern Aiken and south central Saluda Counties
through 730 PM EDT...
At 654 PM EDT, Doppler radar was tracking a strong thunderstorm near
Edgefield County Airport, or 11 miles north of Belvedere, moving
northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Edgefield, Johnston, Ridge Spring, Edgefield County Airport, Monetta,
Trenton, Ward, Strom Thurmond High School, Harmony and Edgefield
Federal Correction Institution.
This includes Interstate 20 in South Carolina between mile markers 26
and 33.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 PM EDT for central South
Carolina.
&&
LAT...LON 3362 8193 3374 8200 3395 8163 3371 8149
TIME...MOT...LOC 2254Z 245DEG 27KT 3370 8191
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
fwaSpecial weather statement, Apr 6, 6:55 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Columbia SC
655 PM EDT Wed Apr 6 2022
SCZ041-136-137-062330-
Central Orangeburg SC-Southeastern Orangeburg SC-Bamberg SC-
655 PM EDT Wed Apr 6 2022
...A strong thunderstorm will impact portions of southeastern Bamberg
and south central Orangeburg Counties through 730 PM EDT...
At 654 PM EDT, Doppler radar was tracking a strong thunderstorm over
Lodge, or 15 miles south of Bamberg, moving northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Branchville, Rivers Bridge State Park and Ehrhardt.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 PM EDT for central South
Carolina.
&&
LAT...LON 3307 8115 3336 8072 3326 8064 3312 8089
3309 8088 3306 8090 3307 8092 3310 8094
3303 8108
TIME...MOT...LOC 2254Z 237DEG 20KT 3308 8097
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
HCThe office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 9:04 PM EDT | River Flood Warning | CAE | Calhoun, Lexington, Richland | 5 days |
| Apr 5, 9:04 PM EDT | River Flood Warning | CAE | Calhoun, Richland | 4 days |
| Apr 5, 9:04 PM EDT | River Flood Warning | CAE | Orangeburg | 6 days |
| Apr 5, 9:04 PM EDT | River Flood Advisory | CAE | Lexington, Richland | 3 days |
| Apr 6, 2:07 AM EDT | River Flood Warning | CAE | Edgefield, McCormick | 50 hr |
| Apr 6, 8:54 AM EDT | River Flood Warning | CAE | Greenwood, Newberry, Saluda | 20 hr |
| Apr 6, 3:49 PM EDT | Special Weather Statement | CAE | Edgefield | 41 min |
| Apr 6, 4:25 PM EDT | Special Weather Statement | CAE | Clarendon | 35 min |
| Apr 6, 4:28 PM EDT | Special Weather Statement | CAE | Aiken | 32 min |
| Apr 6, 4:48 PM EDT | Special Weather Statement | CAE | Aiken | 42 min |
| Apr 6, 5:09 PM EDT | Special Weather Statement | CAE | Edgefield | 36 min |
| Apr 6, 5:15 PM EDT | Special Weather Statement | CAE | Barnwell | 30 min |
| Apr 6, 5:23 PM EDT | Areal Flood Advisory | CAE | Edgefield, McCormick | 112 min |
| Apr 6, 5:29 PM EDT | Severe Thunderstorm Warning | CAE | Edgefield, McCormick | 31 min |
| Apr 6, 5:32 PM EDT | Flash Flood Warning | CAE | Edgefield, McCormick | 118 min |
| Apr 6, 5:36 PM EDT | Severe Thunderstorm Warning | CAE | Calhoun, Clarendon, Orangeburg | 24 min |
| Apr 6, 5:57 PM EDT | Special Weather Statement | CAE | Lexington, Saluda | 63 min |
| Apr 6, 6:22 PM EDT | Severe Thunderstorm Warning | CAE | Edgefield, McCormick | 38 min |
| Apr 6, 6:31 PM EDT | Special Weather Statement | CAE | Clarendon | 29 min |
| Apr 6, 6:43 PM EDT | Areal Flood Advisory | CAE | Aiken, Edgefield, Lexington, McCormick, Saluda | 2 hr |
| Apr 6, 6:54 PM EDT | Special Weather Statement | CAE | Edgefield | 36 min |
| Apr 6, 6:55 PM EDT | Special Weather Statement | CAE | Bamberg | 35 min |
| Apr 6, 7:19 PM EDT | Special Weather Statement | CAE | Lexington, Richland | 41 min |
| Apr 6, 7:34 PM EDT | Special Weather Statement | CAE | Clarendon, Orangeburg | 56 min |
| Apr 6, 7:35 PM EDT | Areal Flood Advisory | CAE | Lexington, Richland | 115 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2022Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.